# SDR MASA2017091212619

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 4,515 hours, 2,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT NOT BLINKING.  REPLACED THE BATTERY.
